MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T4, SELF RETAINING,MINI AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/06/2024 it was reported by a sales representative via e-mail that an ar-18700-09 driver shaft and an ar-18700-29 driver shafts tips broke off.This occurred during a case where the drivers broke off into the ar-1871v-08 screw head in the ar-18714p-12 plate.One of the tips from an ar-18700-29 driver could not be retrieved as it cold welded to the screw.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.

Brand Name
DRIVER SHAFT, T4, SELF RETAINING,MINI AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19668804
Report Number1220246-2024-06571
Device Sequence Number16928179
Product Code LXH
UDI-Device Identifier00888867313781
UDI-Public00888867313781
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T4, SELF RETAINING,MINI AO
Device Catalogue NumberAR-18700-09
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown